# SDR 99FDEA00024

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135001
- Condition: Failed
- Location: Radar Antenna
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED AFTER T/O PLUS 5 MIN REPEAT WRITEUP.  REMOVED AND REPLACED RADAR ANTENNA DRIVE UNIT.  OPER CK AND TEST CK GOOD PER 34-41-022.
